# SDR MALA976339

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 224
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 86S0059975
- Condition: Failed
- Location: Row 5a-9a-9d
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 5A, 9A AND 9D OUT.  MAINTENANCE RELAMPED BULBS, ALL CHECKS GOOD.
